MAUDE Adverse Event Report: ETHICON INC. SURGICEL HEMO 5X35CM; HEMOSTATIC AGENT, ABSORBABLE

ETHICON INC. SURGICEL HEMO 5X35CM; HEMOSTATIC AGENT, ABSORBABLE
Catalog Number 1951
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.Additional evaluation summary: actual samples were returned for evaluation.The device received was manipulated.The pouches are not in the original sealed box.There is a "not for human use, for test only" red stamp marked on the backside of both pouches.A yellow sticker is also present on the backside of one pouch.Additional information was requested and the following was obtained: what was the lot number on the box containing these pouches with the label ¿not for human use?" "unknown can you send a picture of the box? the customer didn¿t see the box, just the packages lot number ¿ do not have.".
 
Event or Problem Description
It was reported that when the box arrived at the account, there were packages marked with labels stating "samples not intended for human use".No patient involvement.Additional information has been requested.

Brand Name
SURGICEL HEMO 5X35CM
Common Device Name
HEMOSTATIC AGENT, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7991896
Report Number2210968-2018-76685
Device Sequence Number1645307
Product Code LMF
UDI-Device Identifier10705031003019
UDI-Public10705031003019
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
N12159
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/30/2022
Device Catalogue Number1951
Device Lot Number3930519
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2018
Initial Report FDA Received Date10/22/2018
Patient Sequence Number1